# SDR SWAA2021081598302

- Difficulty date: July 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT AFT BULKHEAD CENTER SUPPORT STA 947 LBL 7 TO RBL 15; WL 179 / DUE TO NO ALLOWABLE LIMITS IN THE SRM; REMOVED AND REPLACED AFT CARGO AFT CENTER BULKHEAD SUPPORT PO# 779986 IAW SRM 51-40-02-0G-0; BOEING DWG 149A1117 REV C
